# SDR JIKA20180905101

- Difficulty date: September 1, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N245DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT624B
- Aircraft time: 27,428 hours, 21,554 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 27825358013
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED WHILE PERFORMING AN OPERATIONAL CHECK FLIGHT FOR THE CORRECTIVE ACTION OF THE LEFT ENGINE FUEL BYPASS AND TORQUE DROP DISCREPANCY. AFTER TAKE-OFF FROM KCVG, THE CREW EXPERIENCED A HARD LEFT ENGINE BYPASS ISSUE AND ERRATIC EXHAUST GAS TEMPERATURE. THE CREW ELECTED TO SHUT DOWN THE LEFT ENGINE AND DECLARE AN EMERGENCY. THE AIRCRAFT LANDED AT KCVG WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT LEFT ENGINE FUEL BYPASS DISCREPANCY AND FOUND DEFECTIVE ENGINE WIRE HARNESS. MAINTENANCE REMOVED AND INSTALLED SERVICEABLE ENGINE WIRE HARNESS FOR LEFT ENGINE. AIRCRAFT WAS RELEASED FOR AN OPERATIONAL CHECK FLIGHT. THE AIRCRAFT CHECK FLIGHT WAS NORMAL.
